1 doctor weighed in:

Is it common to be bloated after finishing lymecycline antibiotics ? I have been for nearly 2 weeks now

1 doctor weighed in
Dr. Arthur Rein
Internal Medicine

In brief: Try a probiotic

Antibiotics can upset the balance of bacteria we all have in our intestinal tract.
While lymecycline can be very helpful for certain conditions (especially acne and skin infections), like all antibiotics it can also kill the 'good' bacteria in the intestines. A probiotic contains 'good' bacteria and can help restore balance in your digestion. If diarrhea develops, see your doctor.

In brief: Try a probiotic

Antibiotics can upset the balance of bacteria we all have in our intestinal tract.
While lymecycline can be very helpful for certain conditions (especially acne and skin infections), like all antibiotics it can also kill the 'good' bacteria in the intestines. A probiotic contains 'good' bacteria and can help restore balance in your digestion. If diarrhea develops, see your doctor.
Dr. Arthur Rein
Dr. Arthur Rein
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors